# SDR SWAA2023041918811

- Difficulty date: March 20, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,799 hours, 35,508 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD LOCATED BS303.9 AND LBL52 WL 208.1 AT FWD GALLEY AREA 2023-191878<[01] REPLACED INNER CHORD LOCATED BTW BS259.5 TO BS 360 AND LBL52 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02;SRM 51-10-02 PARAGRAPH 9; DWG NO. 141A8110; SHEET 9; REV. A. AND DWG NO. 141A8110;SHEET 11; RE.- SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED INNER CHORD LOCATED BTW BS259.5 TO BS 360 AND LBL52 WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02;SRM 51-10-02 PARAGRAPH 9; DWG NO. 141A8110; SHEET 9; REV. A. AND DWG NO. 141A8110;SHEET 11; RE.- RII; SEE INDIVIDUAL SIGNOFFS BELOW.
